The linear complementarity problem
Year of publication: |
1971
|
---|---|
Authors: | Eaves, B. Curtis |
Published in: |
Management science : journal of the Institute for Operations Research and the Management Sciences. - Catonsville, MD : INFORMS, ISSN 0025-1909, ZDB-ID 206345-1. - Vol. 17.1971, 9, p. 612-634
|
Subject: | Programmanalyse linear |
-
Hübler, Olaf, (1986)
-
Asamenew, G., (1985)
-
Schnittebenenverfahren für Travelling-Salesman- und verwandte Probleme
Holland, Olaf A., (1987)
- More ...
-
Computing equilibria of GEI by relocalization on a Grassmann manifold
Demarzo, Peter M., (1996)
-
A finite algorithm for the linear exchange model
Eaves, B. Curtis, (1976)
-
The Solution of Systems of Piecewise Linear Equations
Eaves, B. Curtis, (1975)
- More ...